# SDR USAA2014091500010

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 6,540 hours, 2,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2502227
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIDEWALL CONNECTOR PROTECTIVE COVER MISSING AT ROW 32L.  INSTALLED PROTECTIVE COVER AT ROW 32L.
